# SDR MZZA98231

- Difficulty date: September 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79743
- Make and model: Boeing 727224
- Aircraft serial: 22252
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 655614870
- Condition: Corroded
- Location: Bs 1016-1105
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, SEVERE CORROSION WAS FOUND ON RIGHT AFT SERVICD DOOR LOWER SILL INBOARD CHORD AT RBBL 64 BETWEEN BS 1080, BS 1089 AND BS 1066.  THE CORRODED DOOR LOWER SILL INBOARD CHORD (Z-CHANNEL) FROM BS 1016 TO BS 1105 WAS TRIMMED OUT AND REPAIRED PER B727 SRM 51-40-3 FIGURE 1.  (M)
